Penalty Method for Variational Inequalities with Multivalued Mappings. Part II
Source: Cybernetics and Systems Analysis, Volume 36, Number 5, 10 September 2000 , pp. 667-677(11)
Abstract:By means of penalty operators, a method of regularization of variational inequalities is generalized to a class of variational inequalities with multivalued mappings.
Document Type: Regular Paper
Affiliations: 1: National Technical University of Ukraine "Kiev Polytechnical Institute," Kiev, Ukraine 2: Scientific and Training Complex of the Institute of Applied Systems Analysis of the National Academy of Sciences of Ukraine and Ministry of Education and Science of Ukraine, Kiev, Ukraine
Publication date: 2000-09-10